# SDR ABXA020157

- Difficulty date: June 24, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,792 hours, 58,719 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: SS0957000318
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT TRACK INBOARD LEADING EDGE RIB ANGLE COMMON TO ROLLERS CRACKED AT AFT LOWER VERTICAL LEG.  REPLACED RIB IAW DC-9 SRM 51-30-2 AND 51-30-5.
